# SDR UALA2013062704488

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,157 hours, 14,206 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Area 1c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 MASK HAS FALLEN AT 1C.  REPACKED O2 MASKS AT 1C.
